# SDR AWXA200201095

- Difficulty date: October 30, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 42,482 hours, 19,466 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370239200
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-02 CHECK A 1/8" CRACK WAS FOUND AT FASTENER HOLE ON FRAME 39 AT BS 1725, BELOW STR 14 R/H. MAINTENANCE CUTOUT CRACK ON FRAME 39 AT BS 1725; FABRICATED A FILLER AND REPAIR ANGLE; AND INSTALLED REPAIR PARTS IAW AWA E.O. 53-14-20.
